Communications in Statistics Part B: Simulation and Computation, ( ISI ), Volume (45), No (9), Year (2016-3) , Pages (3074-3093)

Title : ( Test of independence for Baker's bivariate distributions )

Authors: Mansoor zargar , Hadi Jabbari Nooghabi , Mohammad Amini ,

Access to full-text not allowed by authors

Citation: BibTeX | EndNote

Baker (2008) introduced a new method for constructing multivariate distributions with given marginals based on order statistics . In this paper , we provide a test of independence for a pair of absolutely continuous random variables $(X,Y)$ jointly distributed according to Baker's bivariate distributions . Our purpose is to test the hypothesis that $X$ and $Y$ are independent vs . the alternative that $X$ and $Y$ are positively (negatively) quadrant dependent . The asymptotic distribution of the proposed test statistic is investigated

Keywords

, Baker's bivariate distribution , Order statistics , Quadrant dependence , Test of
برای دانلود از شناسه و رمز عبور پرتال پویا استفاده کنید.

@article{paperid:1052693,
author = {Zargar, Mansoor and Jabbari Nooghabi, Hadi and Amini, Mohammad},
title = {Test of independence for Baker's bivariate distributions},
journal = {Communications in Statistics Part B: Simulation and Computation},
year = {2016},
volume = {45},
number = {9},
month = {March},
issn = {0361-0918},
pages = {3074--3093},
numpages = {19},
keywords = {Baker's bivariate distribution ; Order statistics ; Quadrant dependence ; Test of independence},
}

[Download]

%0 Journal Article
%T Test of independence for Baker's bivariate distributions
%A Zargar, Mansoor
%A Jabbari Nooghabi, Hadi
%A Amini, Mohammad
%J Communications in Statistics Part B: Simulation and Computation
%@ 0361-0918
%D 2016

[Download]